# SDR AU971598

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 3 Eng Detect
- Stage of operation: LD
- Nature of condition: F, N
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE FALSE FIRE WARNING DUE TO LOOSE AND DIRTY ELECTRICAL CONNECTOR PLUG. FIRE BOTTLE ACTIVATED.
